Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from cough and cold. Taken citrazin and TASQ. No relief. Advsie? - Online Doctor Chats

Date : 19-Sep-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How can I help you?
User:Hello .
User:I am suffering from cough and cold from last few days..
User:I have taken Citrazin tablet and TASQ for that..
User:I am not getting much relief
User:Cough gets severe in Night time and its bit difficult to get sleep
User:I getting both wet and dry cough..
User:and in daytime during office times .. I won't have much troubles
User:but during nights its a problem to get proper slep.. due to uneasiness
Doctor:I understand your complaint.
User:Can you pls help me with this
Doctor:May I know your age and gender?
Doctor:Are you having fever?
User:32 .. Male
User:I haven't check it particular.. but not feverish
User:though I am experiencing some tiredness
User:and slight body pain
Doctor:Do you have history of diabetes, high blood pressure or asthma problems?
Doctor:Let me brief you.
Doctor:You seem to have suffered from upper respiratory infection of viral cause.
Doctor:And in this condition, cough is generally the last to improve. But it is very refractory to treatment.
Doctor:It generally lasts for 4 to 6 weeks in most cases.
User:oh ok
Doctor:So you might continue to have this symptom for next few weeks.
User:ohh no ..
User:I think I am having these from last 3-4 years
User:once in year .. during this time period usually
Doctor:If cough is severe, you can use TusQ syrup at night. Other choice is benadryl syrup.
User:and as you said it lasts for 4-6 weeks
Doctor:If it doesn't respond well to syrup then bronchodilator can be tried.
Doctor:May I know if you smoke cigarette?
User:No.. I don't
Doctor:Seasonal allergies and climate changes can induce some amount of upper respiratory inflammation; bronchitis and asthma in some individuals. These are sensitive individuals.
User:anything else..
Doctor:If you been having this symptom for few years, then what you have may be chronic bronchitis which has aggravated from the last infection.
Doctor:The treatment perse remains the same in both the case.
User:oh ok..
User:so do I need to go for any specific health check up and treatment?
Doctor:Besides my last recommendation, I would also suggest that you use preventive measures if you feel a particular season/weather will induce repeated symptoms.
User:what are the preventive measures?
Doctor:You need to visit a pulmonologist/chest physician to understand thoroughly of what I said. The doctor can examine your lung and perform routine investigation and accordingly suggest treatment.
User:oh ok..
Doctor:Preventive measures can include changes in life style during those particular season.
User:do you suggest any specific doctor or hostipal in Hyderabad and near Kukatpally and Hotec city area
Doctor:It may also include use of regular medication or to use obtain specific medicine during the time of attack.
Doctor:I guess, this is a bit confusing.
Doctor:If you feel it is not very clear to you,
Doctor:I would wish to talk and discuss about the condition by phone call.
Doctor:If you are ok, can you confirm your phone number?
User:+91 0000
Doctor:Give me a minute while I connect to you.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor